# SDR UALA2013031801604

- Difficulty date: March 15, 2013
- Submitted: March 20, 2013
- Operation: Air carrier
- Aircraft: N590UA
- Make and model: Boeing 757222
- Aircraft serial: 28708
- Aircraft time: 59,985 hours, 16,769 cycles
- Engine: Pwa PW2037
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Start Valve
- Part number: 8113901
- Part serial: 166
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ENGINE START VALVE WOULD NOT CLOSE AFTER RIGHT ENGINE START.  ATTEMPTED TO COMPLY WITH MEL CARD 8000B (ENG START VALVE LIGHT) BUT WE COULD NOT CONFIRM START VALVE IS CLOSING.  REPLACED RIGHT ENGINE START VALVE PER MM, OPS NORMAL.  MAX MOTOR AND START VALVE POSITION INDICATION NORMAL.
